# SDR ASAA2023050243106

- Difficulty date: May 2, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 28,284 hours, 8,763 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN #2 EEC ENGINE CONTROL LIGHT ILLUMINATED. GROUNDED - YES. EEC BITE LOGGED FAULT 75-30832 T3 SIGNAL OUT OF RANGE GVI ENG 2 EEC FOUND T3 CONNECTOR AND J10 LOOSE. REMOVED 8 GV1 CONNECTOR- NO DEFECTS NOTED RECONNECTED & TEST OD EEC OKAY REF B737-900 FIM TASKS 73-00 TASK 801 & 73-33 TASK 802 & 73-21 TASK 804 ENG CONTROL LT OUT ENG RUN OKAY.
